Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 243, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 5:52 PM CDT for Cumberland County, Metcalfe County, Monroe County, Kentucky. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 5:52 PM CDT (22:52 UTC)
- Expired
- Jul 20, 2018, 6:30 PM CDT
- In force
- 38 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Cumberland County, KY, Metcalfe County, KY, Monroe County, KY
The radar
The Nashville radar (KOHX), 107 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 5:59 PM CDT | HAIL 1 | 1 Wnw Rockbridge, KY | |
| Jul 20, 6:30 PM CDT | HAIL 1.75 | 2 Ese Marrowbone, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
595
WUUS53 KLMK 202252
SVRLMK
KYC057-169-171-202330-
/O.NEW.KLMK.SV.W.0243.180720T2252Z-180720T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
552 PM CDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Eastern Monroe County in south central Kentucky...
Cumberland County in south central Kentucky...
Southern Metcalfe County in south central Kentucky...
* Until 630 PM CDT.
* At 551 PM CDT, a severe thunderstorm was located near
Tompkinsville, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tompkinsville, Burkesville, Leslie, Littrell, Meshack, Blythe,
Ellington, Willow Shade, Grider and Peytonsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 PM CDT for south central
Kentucky.
LAT...LON 3671 8575 3684 8575 3684 8574 3687 8574
3693 8534 3693 8530 3662 8533 3662 8543
TIME...MOT...LOC 2251Z 273DEG 25KT 3680 8569
HAIL...1.25IN
WIND...60MPH
$$
DM1 follow-up statement
983
WWUS53 KLMK 202315
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
615 PM CDT FRI JUL 20 2018
KYC169-202324-
/O.CAN.KLMK.SV.W.0243.000000T0000Z-180720T2330Z/
Metcalfe KY-
615 PM CDT FRI JUL 20 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN METCALFE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CDT for south central
Kentucky.
LAT...LON 3673 8566 3683 8563 3683 8560 3682 8560
3682 8558 3684 8557 3686 8531 3662 8533
3662 8543
TIME...MOT...LOC 2314Z 273DEG 25KT 3679 8549
$$
KYC057-171-202330-
/O.CON.KLMK.SV.W.0243.000000T0000Z-180720T2330Z/
Monroe KY-Cumberland KY-
615 PM CDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHEASTERN MONROE AND CENTRAL CUMBERLAND COUNTIES...
At 614 PM CDT, a severe thunderstorm was located west of
Burkesville, moving east at 30 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Burkesville, Leslie, Littrell, Waterview, Meshack, Ellington, Bow,
Grider, Dubre and Peytonsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 800 PM CDT for south central
Kentucky.
LAT...LON 3673 8566 3683 8563 3683 8560 3682 8560
3682 8558 3684 8557 3686 8531 3662 8533
3662 8543
TIME...MOT...LOC 2314Z 273DEG 25KT 3679 8549
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
DMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:11 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 20, 4:11 PM CDT, 1 hour 41 minutes before
Area Forecast Discussion National Weather Service Louisville KY 511 PM EDT Fri Jul 20 2018 ...Updated Aviation Discussion... .Mesoscale Update... Issued at 445 PM EDT Fri Jul 20 2018 ...Severe Weather Threat Will Continue... Line/cluster of storms moving into the Bluegrass is starting to trail cells in an east-west orientation. This will likely increase the flood threat over the next few hrs, generally along/just south of the Bluegrass Parkway. Will have to closely watch southern Indiana heading into early evening, as storms continue to re-develop over SE Indiana with good evidence of a boundary trailing SW toward Louisville. Environment in this area is especially favorable for tornadoes given LCL heights around 750m and bullseyes of 0-1km shear and helicity. The only real limiting factor is the debris cloudiness from earlier storms, but with clear skies along and west of I-65, would expect the atmosphere to recover quickly. Bottom line is that this event is not over, and all need to remain weather aware! && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. && .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(18Z TAF Issuance) Issued at 510 PM EDT Fri Jul 20 2018 Updated the TAFs based on current radar trends. Additional thunderstorm development is expected across southern Indiana around 22-23Z, and those storms will head southeast into central Kentucky. Some of them will become severe and bring strong gusty winds to locations they affect. Issued at 1255 PM EDT Fri Jul 20 2018 Low strato-cu deck has held on, keeping ceilings in the high-end MVFR range. Mixing may become just a little deeper, but for the most part rising dewpoints will offset the rise in temps, so not convinced we can lift to VFR. Confidence is high that strong to severe storms will affect the terminals this evening, but lower confidence in the exact timing and impacts. Will try to pinpoint a 4-6 hr window for storms, and will go with MVFR cig/vis. Could easily see IFR but only for a small portion of that time period. Post-storm environment overnight will feature light S-SW winds and mid-level debris clouds. Should remain dry through midday Saturday, with a PROB30 group in order for storms in the planning period at SDF. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Mesoscale...RAS Short Term...RAS Long Term...RAS Aviation...RAS/13
Hazardous weather outlook, Jul 20, 2:40 PM CDT, 3 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 340 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-211945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 340 PM EDT Fri Jul 20 2018 /240 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 289 IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe storms are expected through this evening. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The storms should be out of the area midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. RAS
In the hours before
Local storm report, Jul 20, 5:34 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.44N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
NEAR THE JUNCTION OF HIGHWAY 49 AND 78.
&&
MRCLocal storm report, Jul 20, 5:35 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
635 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.44N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCLocal storm report, Jul 20, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
636 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.45N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCLocal storm report, Jul 20, 5:38 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
638 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0622 PM HAIL JACKTOWN 37.45N 85.02W
07/20/2018 E1.00 INCH CASEY KY PUBLIC
&&
SSCLocal storm report, Jul 20, 5:47 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
647 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 3 W KNOB LICK 37.08N 85.74W
07/20/2018 E1.00 INCH METCALFE KY FIRE DEPT/RESCUE
&&
CCMLocal storm report, Jul 20, 5:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
649 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND GST CAMPBELLSVILLE 37.34N 85.34W
07/20/2018 M60 MPH TAYLOR KY LAW ENFORCEMENT
&&
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:30 AM CDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 5:38 AM CDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 7:42 AM CDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 8:17 AM CDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 8:35 AM CDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 8:50 AM CDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 9:29 AM CDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 11:54 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 51 min |
| Jul 20, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 12:57 PM CDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 70 min |
| Jul 20, 1:20 PM CDT | Tornado Warning | LMK | Trimble | 25 min |
| Jul 20, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 24 min |
| Jul 20, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Jul 20, 2:01 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 2:09 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 2:16 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 2:17 PM CDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 2:34 PM CDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 2:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 2:39 PM CDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 2:44 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 2:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 2:55 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 3:14 PM CDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 3:19 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 3:27 PM CDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 3:29 PM CDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 3:33 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 3:44 PM CDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 3:59 PM CDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more | 31 min |
| Jul 20, 4:09 PM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 4:12 PM CDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 4:20 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 4:21 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 4:26 PM CDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 4:30 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 4:34 PM CDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 4:56 PM CDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 4:57 PM CDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 5:02 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 5:05 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 5:15 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 5:18 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 5:19 PM CDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 5:29 PM CDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
| Jul 20, 5:30 PM CDT | Areal Flood Advisory | LMK | Clark, Garrard, Jessamine, Madison | 3 hr |
| Jul 20, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Taylor | 32 min |
| Jul 20, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Washington | 30 min |
| Jul 20, 5:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 49 min |
| Jul 20, 6:06 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Jul 20, 6:08 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jul 20, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 27 min |
| Jul 20, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 36 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 31 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 31 min |
| Jul 20, 6:34 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 26 min |
| Jul 20, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 33 min |
| Jul 20, 6:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 15 min |
| Jul 20, 6:54 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 20, 6:55 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 35 min |
| Jul 20, 6:59 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Metcalfe, Monroe, Russell | 46 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.